Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 2, Pages 187-189

An iterative algorithm on fixed points of relaxed Lipschitz operators

1International Publications, 12046 Coed Drive, Orlando, Florida 32826, USA
2Istituto per la Ricerca di Base, Monteroduni (IS), Molise, I-86075, Italy

Received 1 February 1996; Revised 1 November 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Fixed points of Lipschitzian relaxed Lipschitz operators based on a generalized iterative algorithm are approximated.